Multidimensional Mellin Transforms Involving I-Functions of Several Complex Variables

Jayarama, Prathima and Nambisan, Vasudevan T M (2013) Multidimensional Mellin Transforms Involving I-Functions of Several Complex Variables. International Journal of Mathematics and Statistics Invention, 1 (2). pp. 25-30. ISSN 2321 – 4767

[img] PDF
IJMSI.pdf - Published Version
Restricted to Registered users only

Download (319kB) | Request a copy

Abstract

This paper provides certain multiple Mellin transforms of the product of two I-functions of r variables with different arguements. In the first instance, a basic integral formula for multiple Mellin transform of I-function of “r” variables is obtained. Then\double Mellin transform due to Reed has been employed in evaluating the integrals involving the product of two I- functions of r variables. This formula is very much useful in the evaluation of some integrals and integral equations involving I-functions. 2010 Mathematics Subject Classification: 33E20, 44A20

Item Type: Article
Uncontrolled Keywords: I-function, Mellin Barnes contour integral, H-function, Mellin transform.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 13 Feb 2014 07:32
Last Modified: 24 Feb 2014 11:03
URI: http://eprints.manipal.edu/id/eprint/138820

Actions (login required)

View Item View Item